Alert archive / California / Gale Warnings in 2013

Gale Warning 26, NWS Eureka, CA

October 27, 2013

NWS Eureka, CA issued this gale warning at Oct 27, 2013, 2:50 AM PDT. It took effect at Oct 27, 2013, 12:00 PM PDT. It was in force for 21 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 27, 2013, 2:50 AM PDT (09:50 UTC)
In effect from
Oct 27, 2013, 12:00 PM PDT
Expired
Oct 28, 2013, 9:00 AM PDT
In force
21 hr
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

341 
WHUS76 KEKA 270950
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
250 AM PDT SUN OCT 27 2013

PZZ470-271800-
/O.EXT.KEKA.SC.Y.0075.000000T0000Z-131027T1900Z/
/O.UPG.KEKA.GL.A.0019.131027T2200Z-131029T0400Z/
/O.NEW.KEKA.GL.W.0026.131027T1900Z-131028T0700Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
250 AM PDT SUN OCT 27 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON PDT TODAY...
...GALE WARNING IN EFFECT FROM NOON TODAY TO MIDNIGHT PDT
TONIGHT...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO MIDNIGHT PDT
TONIGHT. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL NOON PDT
TODAY. THE GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS...N 20 TO 30 KT. GUSTS OVER 35 KT POSSIBLE.

* SEAS...NW TO N BUILDING TO 8 TO 10 FT AT 8 TO 10 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-271800-
/O.EXT.KEKA.SC.Y.0075.000000T0000Z-131027T1900Z/
/O.UPG.KEKA.GL.A.0019.131027T2200Z-131029T0400Z/
/O.NEW.KEKA.GL.W.0026.131027T1900Z-131028T2300Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
250 AM PDT SUN OCT 27 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON PDT TODAY...
...GALE WARNING IN EFFECT FROM NOON TODAY TO 4 PM PDT MONDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 4 PM PDT MONDAY.
THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL NOON PDT TODAY.
THE GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS...N 20 TO 30 KT. GUSTS TO 40 KT POSSIBLE TONIGHT.

* SEAS...NW TO N BUILDING TO 8 TO 10 FT AT 8 TO 10 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-271800-
/O.EXB.KEKA.SC.Y.0075.131027T1900Z-131028T0700Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
250 AM PDT SUN OCT 27 2013

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO MIDNIGHT PDT
TONIGHT...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO MIDNIGHT PDT
TONIGHT. 

* WINDS...N 15 TO 25 KT THIS AFTERNOON AND THIS EVENING. GUSTS TO
  30 KT NEAR CAPE MENDOCINO AND POINT ST GEORGE.

* SEAS...NW TO N BUILDING TO 5 TO 7 FT AT 8 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ455-271800-
/O.EXB.KEKA.SC.Y.0075.131027T1900Z-131028T2300Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
250 AM PDT SUN OCT 27 2013

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 4 PM PDT
MONDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 4 PM PDT MONDAY.

* WINDS...N INCREASING TO 15 TO 25 KT. GUSTS TO 30 KT NEAR CAPE
  MENDOCINO.

* SEAS...NW TO N BUILDING TO 6 TO 8 FT AT 8 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
5 follow-up statements
500 
WHUS76 KEKA 271644
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
944 AM PDT SUN OCT 27 2013

PZZ470-280045-
/O.CON.KEKA.SC.Y.0075.000000T0000Z-131027T1900Z/
/O.CON.KEKA.GL.W.0026.131027T1900Z-131028T0700Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
944 AM PDT SUN OCT 27 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON TODAY...
...GALE WARNING REMAINS IN EFFECT FROM NOON TODAY UNTIL MIDNIGHT
TONIGHT...

* WINDS...N 20 TO 30 KT. FREQUENT GUSTS TO 35 KT THIS AFTERNOON
  THROUGH THIS EVENING.

* SEAS...NW TO N BUILDING TO 8 TO 10 FT AT 9 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-280045-
/O.CON.KEKA.SC.Y.0075.000000T0000Z-131027T1900Z/
/O.CON.KEKA.GL.W.0026.131027T1900Z-131028T2300Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
944 AM PDT SUN OCT 27 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON TODAY...
...GALE WARNING REMAINS IN EFFECT FROM NOON TODAY UNTIL 4 PM MONDAY...

* WINDS...N INCREASING TO 20 TO 30 KT. GUSTS TO 40 KT POSSIBLE
  TONIGHT.

* SEAS...NW TO N BUILDING TO 8 TO 10 FT AT 8 TO 10 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-280045-
/O.CON.KEKA.SC.Y.0075.131027T1900Z-131028T0700Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
944 AM PDT SUN OCT 27 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT TONIGHT...

* WINDS...N INCREASING TO 15 TO 25 KT THIS AFTERNOON AND THIS
  EVENING. GUSTS TO 30 KT NEAR CAPE MENDOCINO AND POINT ST GEORGE.

* SEAS...NW BUILDING TO 6 TO 8 FT AT 8 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-280045-
/O.CON.KEKA.SC.Y.0075.131027T1900Z-131028T2300Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
944 AM PDT SUN OCT 27 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM MONDAY...

* WINDS...NW TO N INCREASING TO 15 TO 25 KT. GUSTS TO 30 KT NEAR
  CAPE MENDOCINO.

* SEAS...NW TO N BUILDING TO 6 TO 8 FT AT 8 TO 10 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/EUREKA
395 
WHUS76 KEKA 272218
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
318 PM PDT SUN OCT 27 2013

PZZ470-280630-
/O.CAN.KEKA.GL.W.0026.000000T0000Z-131028T0700Z/
/O.NEW.KEKA.SC.Y.0076.131027T2218Z-131029T1000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
318 PM PDT SUN OCT 27 2013

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM TUESDAY...
...GALE WARNING IS CANCELLED...

* WINDS...N 20 TO 25 KT THROUGH MONDAY NIGHT. OCCASIONAL GUSTS TO
  NEAR GALE FORCE THIS EVENING...THEN GUSTS TO 30 KT THROUGH
  MONDAY.

* SEAS...NW TO N 8 TO 10 FT AT 9 SECONDS THROUGH MONDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-280630-
/O.EXT.KEKA.GL.W.0026.000000T0000Z-131028T1600Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
318 PM PDT SUN OCT 27 2013

...GALE WARNING NOW IN EFFECT UNTIL 9 AM MONDAY...

* WINDS...N 20 TO 30 KT. GUSTS TO 40 KT TONIGHT.

* SEAS...NW TO N 8 TO 11 FT AT 9 SECONDS THROUGH MONDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ450-280630-
/O.CON.KEKA.SC.Y.0075.000000T0000Z-131028T0700Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
318 PM PDT SUN OCT 27 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT
TONIGHT...

* WINDS...N 10 TO 20 KT TONIGHT. GUSTS TO 30 KT THIS EVENING AND
  NEAR CAPE MENDOCINO AND POINT ST GEORGE THROUGH EARLY MONDAY
  MORNING.

* SEAS...NW 6 TO 8 FT AT 8 SECONDS TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-280630-
/O.CON.KEKA.SC.Y.0075.000000T0000Z-131028T2300Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
318 PM PDT SUN OCT 27 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM MONDAY...

* WINDS...N 15 TO 25 KT TONIGHT WITH GUSTS TO 30 KT NEAR CAPE
  MENDOCINO.

* SEAS...NW 8 TO 10 FT AT 10 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/EUREKA
529 
WHUS76 KEKA 280354
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
854 PM PDT SUN OCT 27 2013

PZZ455-281200-
/O.CAN.KEKA.SC.Y.0075.000000T0000Z-131028T2300Z/
/O.EXB.KEKA.SC.Y.0076.131028T0700Z-131028T2300Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
854 PM PDT SUN OCT 27 2013

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 4 PM
PDT MONDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 4 PM PDT
MONDAY. 

* WINDS...N 15 TO 25 KT TONIGHT WITH GUSTS TO 30 KT NEAR CAPE 
  MENDOCINO. 

* SEAS...NW 8 TO 10 FT AT 10 SECONDS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-280500-
/O.CAN.KEKA.SC.Y.0075.000000T0000Z-131028T0700Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
854 PM PDT SUN OCT 27 2013

...SMALL CRAFT ADVISORY IS CANCELLED...



$$

PZZ475-281200-
/O.CON.KEKA.GL.W.0026.000000T0000Z-131028T1600Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
854 PM PDT SUN OCT 27 2013

...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT MONDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT MONDAY. 

* WINDS...N 20 TO 30 KT. GUSTS TO 40 KT TONIGHT.

* SEAS...NW TO N 8 TO 11 FT AT 9 SECONDS THROUGH MONDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ470-281200-
/O.CON.KEKA.SC.Y.0076.000000T0000Z-131029T1000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
854 PM PDT SUN OCT 27 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY. 

* WINDS...N 20 TO 25 KT THROUGH MONDAY NIGHT. OCCASIONAL GUSTS 
  TO NEAR GALE FORCE THIS EVENING...THEN GUSTS TO 30 KT THROUGH 
  MONDAY. 

* SEAS...NW TO N 8 TO 10 FT AT 9 SECONDS THROUGH MONDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
983 
WHUS76 KEKA 280959
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
259 AM PDT MON OCT 28 2013

PZZ475-281600-
/O.CON.KEKA.GL.W.0026.000000T0000Z-131028T1600Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
259 AM PDT MON OCT 28 2013

...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING...

A GALE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING. 

* WINDS...N 20 TO 30 KT THIS MORNING GRADUALLY SUBSIDING THIS
  AFTERNOON AND TONIGHT. 

* SEAS...NW TO N 8 TO 10 FT AT 9 SECONDS SUBSIDING LATER TODAY AND
  TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ455-281800-
/O.EXT.KEKA.SC.Y.0076.000000T0000Z-131029T0400Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
259 AM PDT MON OCT 28 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM PDT THIS
EVENING. 

* WINDS...N 15 TO 25 KT TODAY WITH GUSTS TO 30 KT NEAR CAPE 
  MENDOCINO. 

* SEAS...NW 8 TO 10 FT AT 10 SECONDS SUBSIDING TONIGHT AND
  TOMORROW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-281800-
/O.CON.KEKA.SC.Y.0076.000000T0000Z-131029T1000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
259 AM PDT MON OCT 28 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY. 

* WINDS...N 15 TO 25 KT WITH GUSTS TO 30 KT THROUGH TONIGHT.
* SEAS...NW TO N 7 TO 9 FT AT 9 SECONDS THROUGH TONIGHT, SUBSIDING
  TOMORROW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
964 
WHUS76 KEKA 281621
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
921 AM PDT MON OCT 28 2013

PZZ475-290030-
/O.EXP.KEKA.GL.W.0026.000000T0000Z-131028T1600Z/
/O.EXA.KEKA.SC.Y.0076.000000T0000Z-131029T1000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
921 AM PDT MON OCT 28 2013

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM TUESDAY...
...GALE WARNING HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PDT TUESDAY. THE GALE
WARNING IS NO LONGER IN EFFECT. 

* WINDS...N 15 TO 25 KT THROUGH TODAY THEN DIMINISHING QUICKLY
  TONIGHT TO 5 TO 15 KT.


* SEAS...STEEP SHORT PERIOD WIND DRIVEN NORTHERLY WAVES OF 9 TO 12
  FT AT ABOUT 9 SECONDS WILL CONTINUE THIS MORNING THEN FALL
  QUICKLY TO 7 TO 9 FT THIS EVENING. HIGHEST WAVES WILL BE IN THE
  SW PORTION OF THE ZONE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-290030-
/O.CON.KEKA.SC.Y.0076.000000T0000Z-131029T0400Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
921 AM PDT MON OCT 28 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM THIS
EVENING...

* WINDS...NW TO N 15 TO 25 KT TODAY...DIMINISHING TO 5 TO 15 KT
  TONIGHT.

* SEAS...NW 8 TO 10 FT AT 10 SECONDS SUBSIDING TONIGHT AND
  TOMORROW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-290030-
/O.CON.KEKA.SC.Y.0076.000000T0000Z-131029T1000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
921 AM PDT MON OCT 28 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM TUESDAY...

* WINDS...N 15 TO 25 KT THROUGH TONIGHT THEN DIMINISHING TUESDAY
  TO 5 TO 15 KT.

* SEAS...NW 8 TO 10 FT AT 9 SECONDS THROUGH TONIGHT...SUBSIDING TO
  4 TO 6 FT TOMORROW. HIGHEST WAVES WILL BE IN THE FAR EASTERN
  PORTION OF THE ZONE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this gale warning went out at Oct 26, 3:46 PM PDT, 11 hours 4 minutes earlier.

Area forecast discussion, Oct 26, 3:46 PM PDT, 11 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
346 PM PDT SAT OCT 26 2013

.SYNOPSIS...MORE CLEARING IS EXPECTED AT THE COAST SUNDAY AS A WEAK
SYSTEM MOVES THROUGH. MUCH COOLER CONDITIONS ARE EXPECTED EARLY
NEXT WEEK AS AN UPPER LEVEL LOW MOVES DOWN FROM THE NORTH. A FEW
SHOWERS WILL BE POSSIBLE ACROSS INTERIOR NORTHWEST CALIFORNIA
SUNDAY NIGHT AND MONDAY.

&&

.DISCUSSION...THE WEST COAST RIDGE REMAINS IN PLACE THIS AFTERNOON
WITH THE SAME TWO CUT OFF LOWS CIRCULATING AROUND THE AREA. ONE LOW
IS LOCATED OVER THE PACIFIC NORTHWEST AND THE OTHER IS OFF THE
CENTRAL CALIFORNIA COAST. THERE HAS BEEN LITTLE MIXING TODAY ALONG
THE IMMEDIATE COAST...ALTHOUGH THE FIRST SUNSHINE IN DAYS WAS SEEN
AT THE OFFICE TODAY FOR ABOUT 30 MINUTES. THE UPPER LOW OVER
WASHINGTON/OREGON WILL SLIDE FARTHER SOUTH ON SUNDAY BRINGING WITH
IT INCREASING NORTHERLY WINDS NEAR THE COAST. THIS SHOULD INCREASE
MIXING AND HOPEFULLY...FINALLY BRING MORE WIDESPREAD SUNSHINE TO
COASTAL LOCATIONS DURING THE AFTERNOON HOURS. OTHERWISE INTERIOR
AREAS WILL REMAIN SUNNY WITH NEAR NORMAL TO SLIGHTLY ABOVE NORMAL
TEMPERATURES ON SUNDAY.

AN UPPER LEVEL SHORTWAVE MOVING INTO BRITISH COLUMBIA THIS AFTERNOON
WILL BEGIN TO SLIDE SOUTH WHILE STRENGTHENING INTO THE PACIFIC
NORTHWEST AND THEN CALIFORNIA SUNDAY INTO MONDAY. MUCH COOLER AIR
WILL FUNNEL SOUTH WITH THIS SYSTEM AND WITH INCREASING INSTABILITY A
FEW SHOWERS MAY FORM OVER THE INTERIOR OF NORTHWEST CALIFORNIA
SUNDAY NIGHT INTO MONDAY. CONFIDENCE IS HIGH THAT ANY SHOWERS WILL
REMAIN LIGHT AS MOISTURE IS LIMITED AND THE LOW WILL BE ORIGINATING
FROM A CLIMATOLOGICALLY UNFAVORABLE LOCATION FOR SHOWERS IN
NORTHWEST CALIFORNIA.

THE PRIMARY FORECAST CHALLENGE REMAINS HOW COLD TEMPERATURES WILL
BECOME MONDAY NIGHT AND THEN AGAIN TUESDAY NIGHT. AT THIS TIME THE
COLDEST NIGHT LOOKS LIKE IT WILL BE MONDAY NIGHT AS THE UPPER LOW
SLIDES SOUTH OF THE AREA AND WINDS DECREASE. HAVE OPTED TO GO A FEW
DEGREES BELOW MODEL GUIDANCE FOR MANY VALLEY LOCATIONS INCLUDING ALL
THE WAY TO THE NEAR COASTAL VALLEYS. IT WOULD BE NOT A SURPRISE THAT
UPPER 30 TO MID 30 DEGREE TEMPS REACH SOME COASTAL LOCATIONS AS THIS
COLD AIRMASS SETTLES IN. CONFIDENCE IS HIGH IN FROST CONDITIONS FOR
MOST INTERIOR LOCATIONS AND FREEZING TEMPERATURES IN MOST VALLEYS OF
TRINITY AND INTERIOR MENDOCINO COUNTY. THE ONLY INTERIOR VALLEYS
THAT MAY NOT FROST WILL BE IN SOUTHWESTERN MENDOCINO COUNTY AND FAR
WESTERN HUMBOLDT COUNTY. ANOTHER NEARLY AS COOL NIGHT WILL OCCUR
TUESDAY NIGHT BUT CONFIDENCE IS A LITTLE LOWER ON WHERE FROST AND
FREEZING TEMPERATURES WILL OCCUR.

AFTERNOON HIGHS MONDAY AND TUESDAY WILL REMAIN IN THE 50S AND 60S AS
THE UPPER LOW SLIDES SOUTH AND THEN EAST OF THE AREA. BY WEDNESDAY
RIDGING WILL BEGIN TO BUILD BACK OVER THE AREA AS A WEAK WARM FRONT
MOVES NORTH INTO THE PACIFIC NORTHWEST. A FEW SHOWERS MAY BE
POSSIBLE WITH OR JUST BEHIND THE FRONT ON THURSDAY...BUT AT THIS
TIME MODELS ARE TRENDING TOWARD LESS PRECIPITATION. TEMPERATURES
WILL WARM WEDNESDAY THROUGH SATURDAY BACK TO NEAR OR SLIGHTLY ABOVE
NORMAL.

THE NEXT BIG WEATHER MAKER MAY BE NEXT WEEKEND AS NOW BOTH THE GFS
AND ECMWF ARE INDICATING A STRONG STORM MAY IMPACT THE AREA. FOR NOW
HAVE KEPT POPS NEAR CLIMATOLOGY BUT THE POPS WILL LIKELY HAVE TO BE
INCREASED IF THE MODELS CONTINUE TO SHOW THIS POSSIBILITY WITH THE
NEXT FEW RUNS. RPA

&&

.AVIATION...COASTAL STRATUS PERSISTS AS A BROAD UPPER LEVEL RIDGE REMAINS
CENTERED OVER THE WEST COAST INHIBITING LOW LEVEL MIXING. LITTLE
IMPROVEMENT IS ANTICIPATED THIS EVENING LEAVING COASTAL AIRFIELDS
UNDER IFR TO LIFR CONDITIONS. SUNDAY AFTERNOON LOOKS LIKE THE FIRST
DAY OF SUBSTANTIAL COASTAL CLEARING AS A SHORTWAVE DIGS OVER
NORTHERN CA, HOWEVER, LOW LEVEL CLOUDS MAY LINGER IN THE HUMBOLDT
BAY AND EEL RIVER DELTA. OTHERWISE INTERIOR AIRFIELDS WILL REMAIN
VFR WITH SOME MID TO HIGH LEVEL CLOUDS SUNDAY.

&&

.MARINE...THE PRESSURE GRADIENT BETWEEN BUILDING HIGH PRESSURE OVER
THE NE PACIFIC AND LOW PRESSURE OVER THE GREAT BASIN WILL INCREASE
TONIGHT AND SUN. HAVE MADE NO CHANGES TO THE START TIME OF THE
EXISTING OFFSHORE SMALL CRAFT ADVISORY WHICH BEGINS THIS EVENING.
DID HOIST A GALE WATCH FOR THE OFFSHORE WATERS STARTING SUN
AFTERNOON. AT THIS POINT...THE WATCH IS BASED ON LOW END GALE FORCE
GUSTS. IF THE WATCH IS NOT UPGRADED...A SHORTER DURATION HAZARDOUS
SEAS WARNING MAY BE REQUIRED. THE FORECAST PERIOD IS STILL EXPECTED
TO BE DOMINATED BY GUSTY N WINDS AND ELEVATED SHORT PERIOD WAVES
THRU EARLY NEXT WEEK. WINDS ARE EXPECTED TO DROP OFF DURING THE DAY
TUE. 3 MAIN SETS OF SWELL ARE EXPECTED TO IMPACT THE AREA OVER THE
NEXT SEVERAL DAYS. THE 1ST 2...ARRIVING OVERNIGHT TONIGHT AND MON
AFTERNOON...WILL BE LOW AMPLITUDE WITH PERIODS GENERALLY11 TO 14
SECONDS. THE MORE SIGNIFICANT SWELL TRAIN IS EXPECTED TO ARRIVE LATE
WED. PERIODS WITH THIS TRAIN WILL START OFF AT AROUND 22 SECONDS
WITH SWELL HEIGHTS BUILDING TO 6 FT BY FRI MORNING. /SEC

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
NORTHWEST CALIFORNIA COASTAL WATERS...
	GALE WATCH FROM SUNDAY AFTERNOON THROUGH
	MONDAY EVENING PZZ470-475.

	SMALL CRAFT ADVISORY FROM 9 PM THIS EVENING TO 3 PM PDT
	SUNDAY PZZ470-475.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA

FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOV
HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Oct 26, 4:46 AM PDT, 22 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
446 AM PDT SAT OCT 26 2013

CAZ004-271200-
UPPER TRINITY RIVER-
446 AM PDT SAT OCT 26 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ001-002-271200-
REDWOOD COAST-MENDOCINO COAST-
446 AM PDT SAT OCT 26 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

COOLER TEMPERATURES ARE EXPECTED EARLY NEXT WEEK. THIS MAY BRING
PATCHY FROST TO COASTAL AREAS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ003-076-271200-
NORTH COAST INTERIOR-MENDOCINO INTERIOR-
446 AM PDT SAT OCT 26 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

PATCHY FROST POSSIBLE IN THE COLDEST INLAND VALLEYS THROUGH THE
WEEKEND.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

COOLER TEMPERATURES ARE EXPECTED EARLY NEXT WEEK. THIS MAY BRING
MORE WIDESPREAD FREEZING TEMPERATURES TO INLAND AREAS MONDAY
THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 27, 3:08 PM PDTFreeze WatchEKA12 hr
Oct 27, 3:18 PM PDTSmall Craft AdvisoryEKA36 hr

Nearby

Gale Warnings in California, 2013Every gale warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.